# SDR MASA200601307

- Difficulty date: May 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 3,246 hours, 2,421 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder Limit
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5048 CLT - RUDDER LIMIT FAULT STATUS.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
